Hi. I'm just about two & a half weeks post cardiac ablation for focal atrial tachycardia. Has anyone been on Colperdogil (also known as Plavix). I'm allergic to aspirin so I'm on this drug instead, for 6 weeks. My question is...what side effects did you get?
My BP is now 85/50 & I think the drug has caused it to drop so low. My BP dropped to 89/53 as soon as they gave me the drug in recovery. I have been feeling dizzy & very tired this week & suddenly last night wondered if this drug is causing the dizziness & low BP (low BP causes tiredness). My GP checked my BP on Wednesday & it was 85/50.
I'd be very interested to hear how others got on with this drug. Thanks.
I have been on plavix since April 2009 after coronary stenting and it has never affected my bp wished it would. The only side effect I have had is that if I get cut I bleed easier and it takes longer to clot.
I have taken plavix twice in a 7 year period for 2 years total time. If you bump yourself you can bruise heavily, large areas. I banged my knee at work, it turned into a 7" oval bruise from my knee to my hip. A cut could cause you to bleed longer before you clot.
What other drugs are you taking? There are a number of drugs that cause your symptoms, most commonly beta blockers. I took Plavix for about five years, and it didn't reduce my blood pressure, but beta blockers certainly did. Until you find the answer, be careful getting up at night or after resting, sit on the edge of the bed for a bit before standing up.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.